About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 974293, 10 pages
http://dx.doi.org/10.1155/2012/974293
Research Article

Application of Multistage Homotopy Perturbation Method to the Chaotic Genesio System

1Deptartment of Science in Engineering, Faculty of Engineering, International Islamic University Malaysia, Jalan Gombak, 53100 Kuala Lumpur, Malaysia
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi Selangor, Malaysia
3Department of Mathematics, The University of Jordan, Amman 11942, Jordan
4Department of Physics, Faculty of Science, Universiti Putra Malaysia, 43400 Selangor, Malaysia

Received 31 December 2011; Accepted 9 March 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 M. S. H. Chowdhury et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Genesio and A. Tesi, “Harmonic balance methods for the analysis of chaotic dynamics in nonlinear systems,” Automatica, vol. 28, no. 3, pp. 531–548, 1992. View at Publisher · View at Google Scholar · View at Scopus
  2. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar
  3. M. J. Ablowitz, B. M. Herbst, and C. Schober, “Homotopy perturbation method and axisymmetric flow over a stretching sheet,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 399–406, 2006.
  4. L. Cveticanin, “The homotopy-perturbation method applied for solving complex-valued differential equations with strong cubic nonlinearity,” Journal of Sound and Vibration, vol. 285, no. 4-5, pp. 1171–1179, 2005. View at Publisher · View at Google Scholar
  5. J. H. He, Non-Perturbative Methods for Strongly Nonlinear Problems, Die Deutsche Bibliothek, Berlin, Germany, 2006.
  6. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Noor and S. T. Mohyud-Din, “An efficient algorithm for solving fifth-order boundary value problems,” Mathematical and Computer Modelling, vol. 45, no. 7-8, pp. 954–964, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. El-Shahed, “Application of He's homotopy perturbation method to Volterra's integro-differential equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 163–168, 2005. View at Scopus
  9. J. H. He, “Analytical methods for thermal science-an elementary introduction,” Thermal Science, vol. 15, supplement 1, pp. S1–S3, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. H. E. Ji-Huan, “A note on the homotopy perturbation method,” Thermal Science, vol. 14, no. 2, pp. 565–568, 2010. View at Scopus
  11. M. S. H. Chowdhury, I. Hashim, and S. Momani, “The multistage homotopy-perturbation method: a powerful scheme for handling the Lorenz system,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1929–1937, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. M. S. H. Chowdhury and I. Hashim, “Application of multistage homotopy-perturbation method for the solutions of the Chen system,” Nonlinear Analysis. Real World Applications, vol. 10, no. 1, pp. 381–391, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. I. Hashim and M. S. H. Chowdhury, “Adaptation of homotopy-perturbation method for numeric-analytic solution of system of ODEs,” Physics Letters A, vol. 372, no. 4, pp. 470–481, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Hashim, M. S. H. Chowdhury, and S. Mawa, “On multistage homotopy-perturbation method applied to nonlinear biochemical reaction model,” Chaos, Solitons and Fractals, vol. 36, no. 4, pp. 823–827, 2008. View at Publisher · View at Google Scholar · View at Scopus